American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. Svrtan. Proof of Scott's conjecture . Proc. Amer. Math. Soc. 87 (1983) 203-207. MR 681822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jacek Bochnak. Sur le 17\`eme probl\`eme de Hilbert pour les fonctions de Nash . Proc. Amer. Math. Soc. 71 (1978) 183-188. MR 0486597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melvyn B. Nathanson. Multiplication rules for polynomials . Proc. Amer. Math. Soc. 69 (1978) 210-212. MR 0466087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William M. Boyce. On polynomials which commute with a given polynomial . Proc. Amer. Math. Soc. 33 (1972) 229-234. MR 0291138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1